Vol. 13, No. 5, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 721–900
Issue 4, 541–719
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Set-valued domino tableaux and shifted set-valued domino tableaux

Florence Maas-Gariépy and Rebecca Patrias

Vol. 13 (2020), No. 5, 721–746
Abstract

We prove K-theoretic and shifted K-theoretic analogues of the bijection of Stanton and White between domino tableaux and pairs of semistandard tableaux. As a result, we obtain product formulas for certain pairs of stable Grothendieck polynomials and certain pairs of K-theoretic Q-Schur functions.

Keywords
set-valued tableaux, Schur functions, stable Grothendieck polynomials, Lagrangian Grassmannian
Mathematical Subject Classification 2010
Primary: 05E05
Milestones
Received: 22 July 2018
Revised: 23 February 2020
Accepted: 10 August 2020
Published: 5 December 2020

Communicated by Kenneth S. Berenhaut
Authors
Florence Maas-Gariépy
Laboratoire de Combinatoire et d’Informatique Mathématique
Université du Québec à Montréal
Montréal, QC
Canada
Rebecca Patrias
Laboratoire de Combinatoire et d’Informatique Mathématique
Université du Québec à Montréal
Montréal, QC
Canada